# SDR HNAA2015030200068

- Difficulty date: March 2, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 58,279 hours, 65,938 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 7826895
- Part serial: 010121
- Condition: Malfunctioned
- Location: Prop Heat
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLICKERED WHEN PROP HEAT "A" PHASE ON.  EITHER TIMER.  R & R RT ENGINE BRUSH BLOCK DUE TO SUSPICIOUS.  GROUND RAN AIRCRAFT. COULD NOT DUPLICATE EMERGENCY LIGHT DISCREPANCY ON GROUND ON ANY PHASE.  PROP HEAT CHECKED GOOD.
